MAUDE Adverse Event Report: BIOMET 3I 3I T3¿ PARALLEL WALLED IMPLANT 5/4 X 10MM; DENTAL IMPLANT

BIOMET 3I 3I T3¿ PARALLEL WALLED IMPLANT 5/4 X 10MM; DENTAL IMPLANT
Model Number BOPS5410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Unspecified Infection (1930); Osteolysis (2377)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Weight: patient weight is not provided / unknown.Date of event: date of event is not provided / unknown.Initial reporter name and address: initial reporter¿s title and email address are not provided / unknown.A summary investigation has been completed for bone loss and infection events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss and infection have not identified any signals indicating potential non-conformities affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant at tooth site #18 was removed due to infection & bone loss.Symptoms as a result of the event: abscess.
 
Event or Problem Description
No additional or corrected information to report.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.Dhr review was completed for the subject lot number.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Sterilization record was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.As documented in the summary investigations, contributing factors for the reported event likely exist outside of zimmer biomet control, including those related to patient biological factors/condition and surgical technique.Based on the summary investigations, no malfunction occurred upon investigation.The reported events remain non-verifiable as they are a medical condition.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimvie will continue to monitor for trends.

Brand Name
3I T3¿ PARALLEL WALLED IMPLANT 5/4 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15820196
Report Number0001038806-2022-01784
Device Sequence Number3010164
Product Code DZE
UDI-Device Identifier00844868028437
UDI-Public(01)00844868028437(17)270429(10)2022031735
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBOPS5410
Device Catalogue NumberBOPS5410
Device Lot Number2022031735
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2022
Supplement Date Received by Manufacturer03/10/2023
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient SexFemale